# SDR AALA202012149013

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 64,875 hours, 24,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  WHILE ACCOMPLISHING JOB CARD 26L00025012 FOR DOOR L2 SLIDE REINSTALLATION, OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNIT FAILED BUILT IN TEST EQUIPMENT CHECK WITH FOLLOWING FAILURES, ATA 33-51-38.  EMERGENCY POWER SUPPLY UNIT BATTERY MID RIGHT, EMERGENCY POWER SUPPLY UNIT BATTERY MID LEFT, EXIT RIGHT, AFT LEFT AND EMERGENCY POWER SUPPLY UNIT COM EXIT LEFT.  RETEST OF SYSTEM ONLY REVEALS BATTERY FAULTS AT MID LEFT 15WL AND AFT LEFT 13WL.  REPLENISHED CEILING EXIT SIGN BULBS AT 15WL (AALA202012139002) AND 13WL AS REQUIRED AND REPLACED BATTERIES AT 15WL (AALA202012149014) AND 13WL (AALA202012149015), PER AMM 33-51-38-401.
